# SDR 96ZZZX3282

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - ROWS 11 TO 17 EMERGENCY TRACK LIGHTS INOPERATIVE.  TROUBLESHOT, REPAIRED BROKEN WIRE.  OPS CHECKED GOOD.
